You are in:Home/Publications/Wang Z, Volos C, Kingni ST, Azar AT, Pham VT (2017). Four–wing attractors in a novel chaotic system with hyperbolic sine nonlinearity. Optik - International Journal for Light and Electron Optics, 131(2017): 1071–1078. Elsevier. IF: 0.835.

Dr. Assoc. Prof. Ahmad Taher Azar :: Publications:

Title:
Wang Z, Volos C, Kingni ST, Azar AT, Pham VT (2017). Four–wing attractors in a novel chaotic system with hyperbolic sine nonlinearity. Optik - International Journal for Light and Electron Optics, 131(2017): 1071–1078. Elsevier. IF: 0.835.
Authors: Not Available
Year: 2017
Keywords: Chaotic; Multi-wing attractor; Multistability; Synchronization; Electronic circuit
Journal: Optik - International Journal for Light and Electron Optics
Volume: 131
Issue: 2017
Pages: 1071–1078
Publisher: Elsevier
Local/International: International
Paper Link:
Full paper Not Available
Supplementary materials Not Available
Abstract:

Chaotic systems generating multi-wing attractors have received considerable attention in the literature. In this work, we propose a novel three-dimensional chaotic system with hyperbolic sine nonlinearity. It is worth noting that the system is elegant and includes only one parameter. Despite its simple structure, the new system displays double-wing and four-wing chaotic attractors. By studying dynamics of the system, coexistence of limit cycles or chaotic attractors is discovered. The capable of the synchronization of new chaotic system is verified by using an adaptive control. Furthermore, an electronic circuit for implementing the system is reported to indicate its feasibility.

Google ScholarAcdemia.eduResearch GateLinkedinFacebookTwitterGoogle PlusYoutubeWordpressInstagramMendeleyZoteroEvernoteORCIDScopus